# SDR BAQA087929

- Difficulty date: July 7, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N118WS
- Make and model: Urocop EC135T1
- Aircraft serial: 0089
- Aircraft time: 1,628 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 060001301
- Part serial: 8592
- Condition: Precesses
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GYRO INTERMITTENTLY PRECESSES 90 DEGREES WHEN IN THE SLAVE MOD.  REPLACED WITH SERVICEABLE UNIT.
